| Model Number |
V*HOME, ENGLISH |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that a device, "has a crack inside the screen that is affecting on/off/standby".Ventec reached out to the initial reporter attempting to get additional information about the event, but no response has been received.Based on what had been provided, it is likely that the lcd touchscreen was unresponsive.There were no reports of patient involvement associated with the reported event.